# SDR VNAA202210119992

- Difficulty date: August 14, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 10321
- Aircraft time: 25,711 hours, 19,595 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH670393776
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINES WERE FOUND ON LONGERON ATTACHMENT BTW FS 696.00 TO FS 801 AT STGR 17RH
